RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 15, Number 1  


Partial Differential Equations
On the question of the uniqueness of the solution of inverse problems for equations of mathematical physics
D. S. Anikonov
3
Existence of a solution of the problem of determining the coefficient $q$ in the equation $u_t-\Delta u+qu=F$
N. Ya. Beznoshchenko
10
Differentiability with respect to the parameter of the solutions of nonlinear loaded boundary value problems for second-order partial differential equations. I
A. V. Borodin
18
General boundary value problems for the Korteweg–de Vries equation in a bounded domain
B. A. Bubnov
26
The Dirichlet problem for an elliptic equation with degeneration of order in the interior of the domain
V. I. Evsin
32
The generalized Tricomi problem for mixed hyperbolic-parabolic equations
V. A. Eleev
41
Solvability of a boundary value problem for a third-order quasilinear equation of mixed-composite type
R. A. Zueva
54
Application of energy inequalities to an inverse problem for a hyperbolic equation
S. I. Kabanikhin
61
Boundary value problems for a modified equation of moisture transfer and discrete methods for their solution
V. Z. Kanchukoev, M. Kh. Shkhanukov
68
Nonlocal boundary value problems for parabolic equations
A. A. Kerefov
74
A boundary value problem for a degenerate hyperbolic equation in a characteristic crescent
S. K. Kumykova
79
A boundary value problem for a fourth-order quasilinear equation of mixed type
M. M. Meredov, N. I. Samedov
92
Boundary value problems for loaded integro-differential equations of hyperbolic type and some of their applications to the prediction of ground moisture
A. M. Nakhushev
96
A problem of temperature distribution in ribbed bodies
V. I. Paškovskii
106
The dimension of the space of solutions of power growth for a class of elliptic systems
D. Safarov
112
On the theory of singular operators with a shift
A. P. Soldatov
116
A boundary value problem with general glueing conditions for an equation of mixed type with two lines of degeneracy
Yu. U. Tashmirzaev
132
Characteristic problem for second-order strictly hyperbolic systems with two independent variables
S. S. Kharibegashvili
142
Problems with nonlocal boundary conditions for a class of equations of mixed type
A. Hasanov
153
Some systems of second-order partial differential equations
A. I. Yanushauskas
159

Short Communications
Uniqueness of the solution of the Tricomi problem for an equation of mixed type with strong noncharacteristic degeneracy
A. T. Dzhunisov
168
The Dirichlet problem for a system of composite type that is analogous to an equation of A. V. Bicadze
Z. D. Dublya
171
The Tricomi problem for a loaded Lavrent'ev–Bicadze equation
V. M. Kaziev
173
A nonlocal problem for an equation of mixed parabolic type
A. F. Napso
176
An analoque of the Darboux problem for a hyperbolic system in three-dimensional space
D. Orazov
178
Uniqueness of the solution of the Tricomi problem for an equation of mixed type in the plane
S. M. Ponomarev
183
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020